# SDR UALA2009112303652

- Difficulty date: November 21, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 40,039 hours, 11,132 cycles
- Engine: Pwa PW4056
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: 285T0001210
- Part serial: 579
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST OBSERVERS O2 MASK MIC DOES NOT TEST.  THE 1ST OBSERVERS SEAT INOPERATIVE.  REPLACED O2 MASK ASSY.
